Our partner

Clomipramine Causing The Shakes?

Medication message board, open discussion, and online support

Moderator: Wally58

Forum rules
We are not professionals on this site, nor are any of the members. Always consult with your physician or other doctor about any type of medications.

Clomipramine Causing The Shakes?

Postby dga28 » Thu Oct 17, 2019 12:39 am

I have been taking 125mg of Clomipramine for a couple of weeks and notice my hands seem to shake. I was wondering if anyone has been taking it or another TCA antidepressant and has had the shakes? It's really annoying. It could be coffee that's making it worse. Going to have to stop drinking it and or lower the Clomipramine dose.
thanks.
dga28
Consumer 0
Consumer 0
 
Posts: 11
Joined: Sun Mar 03, 2013 6:49 pm
Local time: Thu Nov 14, 2019 5:21 am
Blog: View Blog (0)


ADVERTISEMENT

Re: Clomipramine Causing The Shakes?

Postby Wally58 » Thu Oct 17, 2019 10:32 am

A brief reading of the less-common, but potentially serious side effects of Anafranil (Clomipramine) mentions shaking (tremors).

Tell your doctor if you have unlikely but serious side effects of Anafranil including:
mental/mood changes (e.g., confusion, depression),
enlarged or painful breasts,
unwanted breast milk production,
irregular or painful menstrual periods,
muscle stiffness,
ringing in the ears,
shakiness (tremors), or
trouble urinating.

I would mention this to your doctor. I had swelling and itching of my ankles from one medication. I called the doctor and he told me to stop taking it and he was calling in an alternative medication to try.
Some side effects are reduced or disappear after the body adjusts.
Not all classes of drugs agree with all people. Your doctor is the one to ask. Excessive caffeine probably doesn't help with shakes, it may also counter-act the benefits of certain drugs, so you may want to mention that as well.
Best of luck to you. :D
We do NOT delete posts

Read the forum rules before posting here. If you are having any doubts about what you are posting, if you are thinking in the back of your mind, "I am going to want to delete this, or these details, later", remove those details, or step back and don't post until you are sure.
Wally58
Moderator: Consumer
Moderator: Consumer
 
Posts: 1095
Joined: Fri Jun 07, 2013 10:47 am
Local time: Thu Nov 14, 2019 9:21 am
Blog: View Blog (0)

Re: Clomipramine Causing The Shakes?

Postby dga28 » Fri Oct 18, 2019 9:20 pm

Thanks. Seem to be doing a little better after stopping the coffee drinking.
dga28
Consumer 0
Consumer 0
 
Posts: 11
Joined: Sun Mar 03, 2013 6:49 pm
Local time: Thu Nov 14, 2019 5:21 am
Blog: View Blog (0)


Return to Medication




  • Related articles
    Replies
    Views
    Last post

Who is online

Users browsing this forum: No registered users and 5 guests